# SDR ASOA201000540

- Difficulty date: April 9, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IN CARGO COMPARTMENT FS 560 RBL 9 IS CORRODED.  REMOVED 9 EA SCREWS WITH EZ OUT. REMOVED OLD RTV AND PROTECTIVE FILM. CLEANED FLOORBEAM AND REPLACED MYLAR FILM.  SKIM COATED MYLAR WITH RTV 157 AND INSTALLED NEW SERVICEABLE SEAT TRACK RAIL WITH NEW SERVICEABLE SCREWS WITH MASTINOX AND TORQUED IAW AMM 20-21-00-910-801.
